MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 2, 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-51-2010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10 concomitants: (b)(6) 02-020-13-0220 - truliant cr cem fem cr cem left sz 2 (b)(6) 02-020-13-0320 - truliant cr cem fem cr cem right sz 2 (b)(6) 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t (b)(6) 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t (b)(6) 02-022-51-2010 - truliant tib imp crc insert sz 2, 10mm (b)(6) 200-02-29 - three peg patella 29mm (b)(6) 200-02-29 - three peg patella 29mm (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 521-78-23 - threaded pin size 2.3 collared 2pk (b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.(b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.
 
Event or Problem Description
It was reported that this patient's left knee was revised approximately 7 years post initial operation.Patient was revised due to the recall.
 
Additional Manufacturer Narrative
H6: corrected component and investigation clinical codes.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 2, 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21403704
Report Number1038671-2025-01007
Device Sequence Number8214740
Product Code JWH
UDI-Device Identifier10885862312525
UDI-Public10885862312525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Catalogue Number02-022-51-2010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date08/01/2025
Date Device Manufactured09/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale